Alert archive / Virginia / Wind Advisories in 2008

Wind Advisory 2, NWS Wakefield, VA

March 7, 20084 counties in Maryland; 36 counties in Virginia; 9 counties in North Carolina

NWS Wakefield, VA issued this wind advisory at Mar 7, 2008, 3:00 PM EST for 4 counties in Maryland; 36 counties in Virginia; 9 counties in North Carolina. It took effect at Mar 8, 2008, 12:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2008, 3:00 PM EST (20:00 UTC)
In effect from
Mar 8, 2008, 12:00 PM EST
Expired
Mar 8, 2008, 9:24 PM EST
In force
9 hr
Issued by
NWS Wakefield, VA
All 49 counties

Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Bertie County, NC, Camden County, NC, Chowan County, NC, Currituck County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, Amelia County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Franklin, VA, City of Hopewell, VA, City of Petersburg, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Cumberland County, VA, Dinwiddie County, VA, Fluvanna County, VA, Gloucester County, VA, Goochland County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Lunenburg County, VA, Mathews County, VA, Mecklenburg County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA

The radar

The Norfolk radar (KAKQ), 23 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2008-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2008-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KAKQ 072000
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
300 PM EST FRI MAR 7 2008


MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-080400-
/O.NEW.KAKQ.WI.Y.0002.080308T1700Z-080309T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...MARGARETTSVILLE...
AHOSKIE...ELIZABETH CITY...EDENTON...COROLLA...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
300 PM EST FRI MAR 7 2008

...WIND ADVISORY IN EFFECT FROM 12 PM SATURDAY TO MIDNIGHT EST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM SATURDAY TO MIDNIGHT EST
SATURDAY NIGHT. 

AN INTENSIFYING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MID
ATLANTIC ON SATURDAY. AFTER THE LOW PASSES A COLD FRONT WILL MOVE
THROUGH AND WINDS WILL RAPIDLY INCREASE DURING THE AFTERNOON
REACHING WIND ADVISORY CRITERIA AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS71 KAKQ 080323
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1023 PM EST FRI MAR 7 2008

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-081130-
/O.CON.KAKQ.WI.Y.0002.080308T1700Z-080309T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSM..ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

44
000 
WWUS71 KAKQ 080856
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
356 AM EST SAT MAR 8 2008

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-081700-
/O.CON.KAKQ.WI.Y.0002.080308T1700Z-080309T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...MARGARETTSVILLE...
AHOSKIE...ELIZABETH CITY...EDENTON...COROLLA...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
356 AM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
EST TONIGHT...

LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES NORTH ACROSS THE
MID ATLANTIC REGION LATER TODAY. MEANWHILE...A STRONG COLD FRONT
WILL SWEEP ACROSS THE AREA LATE THIS MORNING AND EARLY AFTERNOON. 
WINDS WILL SHIFT INTO THE WEST AND SOUTHWEST AND BECOME GUSTY
DURING THE AFTERNOON AND EVENING HOURS. THESE GUSTY WINDS MAY BE
STRONG ENOUGH TO PRODUCE ISOLATED WIND DAMAGE...INCLUDING DOWNED
TREES...ESPECIALLY WHERE THE SOIL REMAINS VERY WET DUE TO THE
RECENT RAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31
TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

44
000 
WWUS71 KAKQ 081728
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1228 PM EST SAT MAR 8 2008

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-090500-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-080309T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...MARGARETTSVILLE...
AHOSKIE...ELIZABETH CITY...EDENTON...COROLLA...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1228 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES NORTH ACROSS THE
MID ATLANTIC REGION LATER TODAY. MEANWHILE...A STRONG COLD FRONT
WILL SWEEP ACROSS THE AREA THIS AFTERNOON. WINDS WILL SHIFT INTO
THE WEST AND SOUTHWEST AND BECOME GUSTY DURING THE AFTERNOON AND
EVENING HOURS. THESE GUSTY WINDS MAY BE STRONG ENOUGH TO PRODUCE
ISOLATED WIND DAMAGE...INCLUDING DOWNED TREES...ESPECIALLY WHERE
THE SOIL REMAINS VERY WET DUE TO THE RECENT RAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MCNATT
000 
WWUS71 KAKQ 081956
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
256 PM EST SAT MAR 8 2008

MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-090400-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-080309T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...MARGARETTSVILLE...
AHOSKIE...ELIZABETH CITY...EDENTON...COROLLA...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
256 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

LOW PRESSURE WILL CONTINUE TO INTENSIFY AS IT MOVES NORTH INTO NEW
ENGLAND TONIGHT. THIS WILL CONTINUE TO GENERATE STRONG GUSTY WINDS
THIS AFTERNOON INTO THE EVENING. AFTER THE SUNSETS WINDS WILL
SLOWLY BEGIN TO DECREASE. THESE GUSTY WINDS MAY BE STRONG ENOUGH
TO PRODUCE ISOLATED WIND DAMAGE...INCLUDING DOWNED
TREES...ESPECIALLY WHERE THE SOIL REMAINS VERY WET DUE TO THE
RECENT RAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KAKQ 090224
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
924 PM EST SAT MAR 8 2008


MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-090330-
/O.CAN.KAKQ.WI.Y.0002.000000T0000Z-080309T0500Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...MARGARETTSVILLE...
AHOSKIE...ELIZABETH CITY...EDENTON...COROLLA...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
924 PM EST SAT MAR 8 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY. 

WHILE OCCASIONALLY GUSTING TO NEAR 35 MPH FOR THE REMAINDER OF THE
EVENING...WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA.

$$

LYNCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Mar 7, 1:35 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Mar 7, 1:35 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
135 PM EST FRI MAR 7 2008

.SYNOPSIS...
LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL STRENGTHEN...AND
WILL TRACK NORTHEAST UP THE EASTERN SEABOARD THROUGH MIDDAY
SATURDAY. HIGH PRESSURE WILL RETURN FOR LATE IN THE WEEKEND INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STRONG CONVECTION OCCURRING OVER NE FLORIDA INTO GEORGIA THIS
MORNING. MODELS ALL SHOW STRONG ISENTROPIC LIFT DEVELOPING WITH
THIS FEATURE AND MOVING NE THROUGH THE AREA THIS AFTERNOON AND
INTO THE EVENING. HOWEVER THIS CONVECTION TO THE S WHICH IS MOVING
E WILL LIMIT SOME OF THE MOISTURE ADVECTION INTO THE AREA THIS
AFTERNOON AND SHOULD HOLD AMOUNTS DOWN SOME. HOWEVER MOST AREAS
WILL STILL RECEIVE AROUND A HALF INCH OF RAIN DURING THE AFTERNOON
AND EVENING.

A WEAK LOW PRESSURE SYSTEM WILL MOVE UP THROUGH THE AREA WITH THE
PRECIP THIS AFTERNOON AND ENHANCE A FRONT WHICH WILL STRETCH
NE TO SW THROUGH THE WESTERN PART OF THE CWA. TEMPERATURES E OF
THIS BOUNDARY WILL RISE STEADILY REACHING INTO THE 60S BY EVENING
WHILE W OF THIS BOUNDARY TEMPERATURES WILL REMAIN IN THE 40S TO
AROUND 50. OVER THE SOUTHEAST DEWPOINTS WILL RISE AS THIS LOW
TURNS WINDS MORE SE BUT IT WILL BE TONIGHT UNTIL ENOUGH CAPE
ARRIVES FOR ANY MENTION OF TSTMS. SO WILL DROP MENTION OF TSTMS
UNTIL AFTER 6 PM TONIGHT.

CURRENT RADAR SHOWS RAIN ALREADY INTO SOUTHWEST PART OF THE CWA
AND TIMING IT NE WILL OVERSPREAD ALL BUT SE MD BY LATE AFTERNOON
SO WILL RAISE POPS TO 100 WITH THIS PRECIP AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
FORECAST BECOMES VERY INTERESTING TONIGHT AS MAIN SFC LOW ADVANCES
INTO CWA OVERNIGHT. BIGGEST THREAT IN THE NEAR TERM WAS DIAGNOSING
SEVERE WX CHCS OVERNIGHT.

WINDS SHIFT FROM EAST TO SSE/SOUTH DURING THE EVENG...ALLOWING FOR
STEADY TO SLOWLY RISING TEMPS THIS EVENING. FULLY EXPECT PCPN TO
DECREASE IN INTENSITY OR EVEN STOP COMPLETELY FOR A TIME TONIGHT
AS LEAD S/W EXITS TO THE N AND MAIN LOW HANGS BACK TO THE S. RN WL
RESUME IN EARNEST AFTER MIDNIGHT INTO ERY SAT.

SVR POTENTIAL IS THERE AS LIS BECOME MARGINALLY NEGATIVE TONIGHT
ACRS SE VA/NC...AND SPC HAS UPGRADED THE SOUTHERN HALF OF THE AREA
INTO A SLIGHT RISK FOR SVR TNGT AND OVERNIGHT. SFC LOW APPROACHES
FROM THE WSW LT TONIGHT...MOVING JUST TO THE WEST OF THE CWA AFTER
MIDNIGHT. MIDLVL TROF REALLY AMPLIFIES TONIGHT...BECOMING
NEGATIVELY TILTED AS IT PUSHES INTO THE OH VLY BY 12Z SAT. THIS
WOULD BOLSTER OUR CHANCES OF A PERIOD OF MOD TO HVY RAINFALL
OVERNIGHT. ADDITIONALLY...LLJ ON THE ORDER OF 60-70 KT AND SPIKING
LI/CAPE VALUES BETWEEN 09-12Z SATURDAY WOULD POINT TOWARDS A
WINDOW FOR SCT STRONG TO SVR TSTMS. FAVORABLE VEERING WITH HGT VERTICAL
PROFILE MODELS POINT TOWARDS A HIGHLY SHEARED ENVIRONMENT AFTER
MIDNIGHT TONIGHT...AND MODEL SOUNDINGS HV A QUASI-INVERTED V LOOK
TO IT...WHICH WOULD BE INDICATIVE OF A THREAT FOR A LINE OF STORMS
WITH DMGING WNDS AS THE PRIMARY THREAT. OBVIOUSLY TIMING OF THIS PCPN
OVERNIGHT WOULD MAKE SVR LESS LKLY...AND IF DEWPOINTS ARE JUST A
LTL LOWER OR IF DRY SLOT DEVELOPS...SVR WOULD BE FAR LESS LKLY.
STILL...GIVEN PROGGED DEWPOINTS IN THE UPR 50S/LOW 60S
OVERNIGHT...FEEL THREAT IS ENOUGH TO ADVERTISE TSTMS WITH GUSTY
WND/HVY RAIN WORDING OVER SOUTHERN TIER OF CWA (BASICALLY THE SPC
SLIGHT RISK AREA...OR SOUTH OF A LINE FROM KAVC TO KMFV). WL
CERTAINLY BEAR WATCHING TODAY FOR THE DAY CREW. TOTAL QPF FOR THE
EVENT LOOKS TO BE A GENERAL 1 TO 2 INCH EVENT...WITH GREATER AMTS
TO THE S AND E AND OBVIOUSLY WITH ANY CONVECTION. WL OUTLOOK SVR
WX POTENTIAL AND HVY RAINFALL IN HWO (WBCHWOAKQ). STAY TUNED.

TEMPS LIKELY MUCH WARMER E OF I-95 ON SAT IN WARM SECTOR (AT
LEAST FOR PART OF THE DAY). WITH THE UPPER LVL COLD POOL SAT
AFTN...HAVE RETAINED CHC POPS THRU MIDDAY SAT...AND STAGGERED POPS
DOWNWARD BY SAT AFTN. BREEZY CONDITIONS ON THE BACKSIDE OF THE
DEPARTING LOW SATURDAY. GRADIENT FLOW WITH HIGH PRES RIDGING INTO
THE REGION FROM THE CENTRAL GULF COAST SHOULD YIELD A VERY BREEZY
TO DOWNRIGHT WINDY DAY SATURDAY. GUSTS TO 25-30 KT ON LAND NOT AT
ALL OUT OF THE QUESTION.

SKIES CLEAR LATER SAT NGT...STILL SOME UNCERTAINTY BUT HAVE KEPT
LOW CHC POPS IN MD SAT EVENG FOR ANY POSSIBLE LIGHT WRAP ARND MSTR.
TEMPS TURN SHARPLY COLDER TWDS DAYBREAK SUNDAY (DONT FORGET TO
SPRING FORWARD INTO DAYLIGHT SAVINGS). PLEASANT DAY SUNDAY...WITH
HIGH PRES RIDGING IN FROM THE SW.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
SFC HI PRES SLIDES ACRS FA SUN NGT...THEN QUIKLY OFFSHR MON. WK UPR
LVL SYS CRSS THE RGN MON AFTN/EVE W/ SCT/BKN CLDNS...POPS WL BE AOB
10% FOR NOW. TEMPS AVGG A CPL DEGS F BLO NRML (SUN NGT/MON). ZNL FLO
ALOFT TUE THROUGH WED...W/ ANOTHER AREA OF SFC HI PRES MVG INTO/ACRS
FA. TEMPS AVGG ABT NRML (UPR 20S/30S AT NGT...MNLY 50S DURG THE
DAY)...W/ POPS RMNG QUITE LO (BLO 10%). RETURN FLO FM THE SW SETS UP
BY THU...LEADING TO MILDER CONDS (TEMPS BACK A FEW DEGS F ABV NRML
(50S TO LWR 60S). LATEST GUID SUGGS NEXT PSBL PCPN PRODUCER HOLDS
OFF UNTIL THU NGT OR FRI.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
IFR/MVFR CIGS/VIS TO CONT ACROSS FA THRU THE AFTN AND
OVRNGHT...ESP DURING INTERMITTENT +RA. PRECIP TO DIMINISH TOWARDS
MIDNIGHT WITH POSSIBLE LIFR CIGS/VIS WITH -DZ.

WNDS BECOME S AND GUSTY ACROSS SERN TAF SITES BY LATE AFTN AND CONTINUE
THRU REST OF FCST PRD. CHC OF TSRA SAT MORN HAS DIMINISHED...THO
STILL POSSIBLE AFTER 10Z.

ANOTHER ROUND OF PRECIP LIKELY THRU SAT AFTN AS SECONDARY STORM GRADUALLY
MOVES UP THE COAST BY SAT NIGHT. SHRA AND IFR/MVFR CIGS/VIS AND
SLGHT CHC OF TSTMS PSBL THRU THAT TIME.

HIGH PRES AND VFR CONDS BUILD IN LATE SAT NGHT AND LAST THRU WED.

&&

.MARINE...
SCA HEADLINES NOW UP FOR CHES BAY WITH WINDS NEAR 20 KTS. SCA FOR
OCEAN ZONES AND CURRITUCK SOUND COME UP AT 21Z.

VRY COMPLEX SYSTM PROGGED TO MOVE NE ALONG ERN SEABOARD NXT 48 HRS.
CSTL TROF MOVING N AS WRM FRNT WILL SHIFT WNDS INTO THE S AND INCRS
WNDS INTO SCA RANGE FM S-N THRU LATE TODAY AND TONIGHT. POWERHOUSE
LOW CONTINUES TO DEEPEN AS IT LIFTS N OF MARINE AREA SAT AFTRN AND
NIGHT. P-GRDNT TIGHTENS ENUF ALONG WITH SPRTG DATA TO INCLUDE A
SECOND HEADLINE FOR (WSW) GALES STARTING LATE SAT MORNING ACROSS
SRN CSTL WTRS AND AFTR 18Z SAT FOR REST OF CSTL WTRS. GIVEN
STRENGTH OF SYSTM...XPCT GALES FORCE GUSTS AT MOUTH OF CHES BAY...
BEST TIMING ON THAT WILL BE SAT AFTRN AND EVE. WNDS CUD APPRCH
STORM FORCE SAT EVE IVOF BUOY 44009...BUT WILL CAP OFF AT 45 KT
FOR NOW.

IMPROVING CNDTNS AND WND SPEEDS SLOW SUN AS SFC HI PRES RETURNS.
PREVAILING W OR NW FLO FOR MUCH OF NEXT WK...W/ SPDS RMNG BLO SCAS.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR ANZ632.
     GALE WARNING FROM 4 PM EST SATURDAY TO 6 AM EDT SUNDAY FOR
     ANZ632.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ633.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ630-631.
     SMALL CRAFT ADVISORY UNTIL 1 PM EST SATURDAY FOR ANZ650-652-
     654.
     GALE WARNING FROM 1 PM EST SATURDAY TO 6 AM EDT SUNDAY FOR
     ANZ650-652-654.
     SMALL CRAFT ADVISORY UNTIL 10 AM EST SATURDAY FOR ANZ656-658.
     GALE WARNING FROM 10 AM EST SATURDAY TO 6 AM EDT SUNDAY FOR
     ANZ656-658.

&&

SYNOPSIS...MAM
NEAR TERM...JAB
SHORT TERM...MAM
LONG TERM...ALB
AVIATION...BAJ/MPR
MARINE...BAJ/MPR
Hazardous weather outlook, Mar 7, 4:58 AM EST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
458 AM EST FRI MAR 7 2008

ANZ650-652-654-081000-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
458 AM EST FRI MAR 7 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM
EST SATURDAY...
...GALE WARNING IN EFFECT FROM 1 PM EST SATURDAY TO 6 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY
   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>025-VAZ048-049-060>064-066>078-082>086-090-099-081000-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-JAMES CITY-
ACCOMACK-
458 AM EST FRI MAR 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA
TODAY...AS A WAVE OF SURFACE LOW PRESSURE WILL PUSH INTO THE AREA
LATE TODAY AND TONIGHT. RAINFALL COULD BE HEAVY AT TIMES THIS
AFTERNOON BEFORE TAPERING OFF THIS EVENING...WITH RAIN RE-
DEVELOPING LATE TONIGHT. A SCATTERED THUNDERSTORM WILL BE POSSIBLE
OVERNIGHT.

AS WITH ANY LOCALLY HEAVY RAINFALL...MINOR FLOODING OF LOW LYING
AREAS...STREAMS...CREEKS AND POOR DRAINING AREAS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

GUSTY WINDS WILL FOLLOW A COLD FRONTAL PASSAGE SATURDAY. WEST TO
NORTHWEST WINDS OF 15 TO 20 MPH CAN BE EXPECTED LATER
SATURDAY...WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ656-658-081000-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
458 AM EST FRI MAR 7 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
EST SATURDAY...
...GALE WARNING IN EFFECT FROM 10 AM EST SATURDAY TO 6 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY
   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ632-081000-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
458 AM EST FRI MAR 7 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
EST SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM EST SATURDAY TO 6 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY.

.DAY ONE...TODAY AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY
   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ633-081000-
CURRITUCK SOUND-
458 AM EST FRI MAR 7 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM EST THIS AFTERNOON TO
6 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630-081000-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
458 AM EST FRI MAR 7 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ631-081000-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
458 AM EST FRI MAR 7 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST THIS EVENING TO 6 AM
EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY.

.DAY ONE...TODAY AND TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ012>017-030>032-102-VAZ065-079>081-087>089-091>098-100-081000-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-MECKLENBURG-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-GREENSVILLE-SUSSEX-SURRY-YORK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-
CHESAPEAKE-VIRGINIA BEACH-NORTHAMPTON VA-
458 AM EST FRI MAR 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA AND THE PENINSULA OF
SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA
TODAY...AS A WAVE OF SURFACE LOW PRESSURE WILL PUSH INTO OUR AREA
LATE TODAY AND TONIGHT. RAIN WILL BE HEAVY AT TIMES
OVERNIGHT. ADDITIONALLY...THERE WILL BE A CHANCE FOR THUNDERSTORMS
OVERNIGHT...WITH A FEW STORMS POSSIBLY BECOMING STRONG TO SEVERE.
STRONG DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY HAZARDS WITH ANY DEVELOPING THUNDERSTORMS.

AS WITH ANY LOCALLY HEAVY RAINFALL...MINOR FLOODING OF LOW LYING
AREAS...STREAMS...CREEKS AND POOR DRAINING AREAS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

GUSTY WINDS WILL FOLLOW A COLD FRONTAL PASSAGE SATURDAY. WEST TO
NORTHWEST WINDS OF 15 TO 20 MPH CAN BE EXPECTED LATER
SATURDAY...WITH GUSTS UP TO 35 TO 40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

Nearby

Wind Advisories in Virginia, 2008Wind Advisories in North Carolina, 2008Wind Advisories in Maryland, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.